# SDR AALA202408037625

- Difficulty date: July 31, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- System (JASC): 3800 · Water and Waste System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ,WATER LEAK LAV 3F-1R WATER TO LAV SHUT OFF. MAINTENANCE REPLACED GRAY WATER VALVE ON LAV 3F-1R. PILOTS DIVERTED TO PHL DUE TO A LAVATORY LEAK. EMERGENCY WAS DECLARED AIRCRAFT LANDED WITHOUT INCIDENT.
